MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE MEDICAL SYSTEMS INC; TUNNELLING TOOL

INSPIRE MEDICAL SYSTEMS INC. INSPIRE MEDICAL SYSTEMS INC; TUNNELLING TOOL
Model Number MODEL 4063
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/03/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.
 
Event or Problem Description
Surgeon nicked the patient's jugular vein during the implant surgery, specifically while tunnelling in preparation for implant of the stimulation lead.The surgeon was abel to stop the bleeding and continued with the implant of the system.The patient is doing well and is responding nicely to the therapy but the patients surgical procedure was prolonged by 2.5 hours as a result this event.

Brand Name
INSPIRE MEDICAL SYSTEMS INC
Common Device Name
TUNNELLING TOOL
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6059123
Report Number3007666314-2016-00010
Device Sequence Number16162640
Product Code MNQ
UDI-Device Identifier00855728005017
UDI-Public00855728005017
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMODEL 4063
Device Catalogue Number900-001-005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2016
Initial Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;